Alberto Tesi
Alberto Tesi
Professor of Control Systems, University of Florence
Dirección de correo verificada de unifi.it
Título
Citado por
Citado por
Año
New conditions for global stability of neural networks with application to linear and quadratic programming problems
M Forti, A Tesi
IEEE Transactions on Circuits and Systems I: Fundamental theory and …, 1995
8261995
On the problem of local minima in backpropagation
M Gori, A Tesi
IEEE Transactions on Pattern Analysis and Machine Intelligence 14 (1), 76-86, 1992
7501992
Harmonic balance methods for the analysis of chaotic dynamics in nonlinear systems
R Genesio, A Tesi
Automatica 28 (3), 531-548, 1992
5071992
Polynomially parameter-dependent Lyapunov functions for robust stability of polytopic systems: an LMI approach
G Chesi, A Garulli, A Tesi, A Vicino
IEEE transactions on Automatic Control 50 (3), 365-370, 2005
2902005
Homogeneous polynomial forms for robustness analysis of uncertain systems
G Chesi, A Garulli, A Tesi, A Vicino
Springer Science & Business Media, 2009
2532009
Homogeneous Lyapunov functions for systems with structured uncertainties
G Chesi, A Garulli, A Tesi, A Vicino
Automatica 39 (6), 1027-1035, 2003
1982003
Solving quadratic distance problems: an LMI-based approach
G Chesi, A Garulli, A Tesi, A Vicino
IEEE Transactions on Automatic Control 48 (2), 200-212, 2003
1872003
Harmonic balance analysis of period-doubling bifurcations with implications for control of nonlinear dynamics
A Tesi, EH Abed, R Genesio, HO Wang
Automatica 32 (9), 1255-1271, 1996
1681996
Robust stability of time-varying polytopic systems via parameter-dependent homogeneous Lyapunov functions
G Chesi, A Garulli, A Tesi, A Vicino
Automatica 43 (2), 309-316, 2007
1382007
On convexification of some minimum distance problems
G Chesi, A Tesi, A Vicino, R Genesio
1999 European Control Conference (ECC), 1446-1451, 1999
1351999
Control of bifurcations and chaos
EH Abed
The control handbook, 1995
1241995
LMI‐based computation of optimal quadratic Lyapunov functions for odd polynomial systems
G Chesi, A Garulli, A Tesi, A Vicino
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 2005
1102005
Robust stability of polytopic systems via polynomially parameter-dependent Lyapunov functions
G Chesi, A Garulli, A Tesi, A Vicino
42nd IEEE International Conference on Decision and Control (IEEE Cat. No …, 2003
972003
Dead-beat chaos synchronization in discrete-time systems
A De Angeli, R Genesio, A Tesi
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 1995
971995
A frequency method for predicting limit cycle bifurcations
M Basso, R Genesio, A Tesi
Nonlinear Dynamics 13 (4), 339-360, 1997
841997
Robust absolute stability of Lur'e control systems in parameter space
A Tesi, A Vicino
Automatic Control 1990, 225-230, 1991
841991
An overview of extremal properties for robust control of interval plants
M Dahleh, A Tesi, A Vicino
Automatica 29 (3), 707-721, 1993
801993
Computation of nonconservative stability perturbation bounds for systems with nonlinearly correlated uncertainties
A Vicino, A Tesi, M Milanese
IEEE Transactions on Automatic Control 35 (7), 835-841, 1990
801990
A frequency approach for analyzing and controlling chaos in nonlinear circuits
R Genesio, A Tesi, F Villoresi
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 1993
791993
Robust stability of state-space models with structured uncertainties
A Tesi, A Vicono
IEEE Transactions on Automatic Control 35 (2), 191-195, 1990
791990
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20